Asymptotic distribution and robustness of minimum total variation distance estimators
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome in its journal Metron.
Volume (Year): LXIII (2005)
Issue (Month): 1 ()
Contact details of provider:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- M. Menéndez & D. Morales & L. Pardo & I. Vajda, 2001. "Minimum Divergence Estimators Based on Grouped Data," Annals of the Institute of Statistical Mathematics, Springer, vol. 53(2), pages 277-288, June.
- Bassetti, Federico & Bodini, Antonella & Regazzini, Eugenio, 2007. "Consistency of minimum divergence estimators based on grouped data," Statistics & Probability Letters, Elsevier, vol. 77(10), pages 937-941, June.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni).
If references are entirely missing, you can add them using this form.